# SDR AALA20011964

- Difficulty date: October 24, 2001
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ETY2132511
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 181 - EN ROUTE ORD-LAX, DURING TAKEOFF NR 4 TIRE TREAD SEPARATED.  CONTINUED TO LAX AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 4 TIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  RIGHT MLG DOOR AND FLAP FAIRING DAMAGED BY RUBBER DEBRIS, BOTH COMPONENTS REMOVED PER CDL.  (M)
